# SDR FDEA202406240857

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 61205
- Aircraft time: 13,387 hours, 6,051 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Nr 6 Slat
- Part time: 13,387 hours, 6,051 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, SLAT NO.6 INTERNAL SURFACE WITH DENT AT 6" FROM UPPER EDGE AND 14.5" FROM   OUTBOARD EDGE. LH WING, SLAT NO.6 INTERNAL SURFACE WITH DENT AT 6" FROM UPPER EDGE AND 14.5" FROM   OUTBOARD EDGE WAS REPAIRED IAW B767 SRM 57-43-02-2R REP 1 PAG 1-2 AND SRM 51-70-10-2R   REP 4 FIG 202 SHEET 8, PAGE 150,163,164 REV 88 DEC 15/2023
